MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that inner shaft and outer sheath detachment occurred.The 95% stenosed target lesion was located in the moderately tortuous and moderately calcified left common iliac artery.A 7x80x75 epic vascular stent was advanced for treatment.However, during removal of the delivery system after stent deployment, the inner shaft and outer sheath were removed separately.The inner shaft was separated when the outer sheath part came out of the sheath.The inner shaft was also pulled out of the sheath but had stayed on the guidewire.There were no patient complications nor injuries reported and the patient condition was good.
 
Additional Manufacturer Narrative
Initial reporter address 1: (b)(6).Initial reporter city: (b)(6).
 
Additional Manufacturer Narrative
E1: (b)(6).Device evaluated by mfr.: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual examination revealed that the inner liner is separated from the handle.Microscopic examination revealed no additional damages.The handle was opened to verify where the inner liner actually separated and it was confirmed to have been pulled out from the luer.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15580983
Report Number2124215-2022-38432
Device Sequence Number17738697
Product Code NIO
UDI-Device Identifier08714729805533
UDI-Public08714729805533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0028796520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer10/19/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown